Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 30, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at May 26, 2011, 8:44 AM CDT for Lawrence County, Alabama. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 8:44 AM CDT (13:44 UTC)
- Expired
- May 26, 2011, 10:49 AM CDT
- In force
- 2 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Lawrence County, AL
The radar
The Columbus AFB radar (KGWX), 113 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 1.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2103 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
942
WGUS54 KHUN 261344
FFWHUN
ALC079-261830-
/O.NEW.KHUN.FF.W.0030.110526T1344Z-110526T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
844 AM CDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAWRENCE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 130 PM CDT
* AT 837 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL EXTENDING FROM MT HOPE TO
JUST NORTH OF THE BANKHEAD FOREST...WITH TWO TO THREE INCHES OF
RAINFALL THAT HAS FALLEN THIS MORNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOULTON AND NORTH COURTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3432 8752 3457 8753 3473 8731 3470 8718
3449 8713 3434 8716
$$
SS2 follow-up statements
649
WGUS74 KHUN 261426
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
926 AM CDT THU MAY 26 2011
ALC079-261830-
/O.CON.KHUN.FF.W.0030.000000T0000Z-110526T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE AL-
926 AM CDT THU MAY 26 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LAWRENCE COUNTY UNTIL
130 PM CDT...
AT 920 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL FROM THE BANKHEAD FOREST TO
HILLSBORO...WITH AROUND THREE INCHES OF RAIN THAT HAS FALLEN.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
MOULTON AND NORTH COURTLAND.
ANOTHER ONE TO TWO INCHES OF RAIN WILL BE POSSIBLE MAINLY OVER THE
SOUTHERN HALF OF LAWRENCE COUNTY FOR THE NEXT TWO HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3432 8752 3457 8753 3473 8731 3470 8718
3449 8713 3434 8716
$$
SS637
WGUS74 KHUN 261549
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1049 AM CDT THU MAY 26 2011
ALC079-261557-
/O.CAN.KHUN.FF.W.0030.000000T0000Z-110526T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE AL-
1049 AM CDT THU MAY 26 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LAWRENCE COUNTY IS
CANCELLED...
UP TO THREE INCHES OF RAIN HAS FALLEN BETWEEN HILLSBORO AND THE
BANKHEAD FOREST...HOWEVER THE RAIN HAS ENDED. EMERGENCY MANAGERS
REPORTED NO FLOODING ANYWHERE ACROSS THE COUNTY. AS A RESULT WILL
CANCEL THE FLASH FLOOD WARNING FOR LAWRENCE COUNTY.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3432 8752 3457 8753 3473 8731 3470 8718
3449 8713 3434 8716
$$
SSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at May 26, 6:07 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 26, 6:07 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 607 AM CDT THU MAY 26 2011 .UPDATE...FOR 12Z TAFS. && .AVIATION... A LINE OF SHOWERS AND THUNDERSTORMS...DESPITE SOME BACK BUILDING RECENTLY...SHOULD PUSH EAST OF THE MSL TERMINAL BY 12Z. HOWEVER...A LINE OF SHOWERS AND THUNDERSTORMS WILL STILL BE OVER OR NEAR THE HSV TERMINAL BETWEEN 12 AND 13Z BASED ON RADAR TRENDS. THIS WILL KEEP MVFR TO IFR CIGS OR VSBYS IN THE FORECAST DURING THIS TIME. SW WINDS AROUND 15 KTS WITH GUSTS TO AROUND 20 KTS WILL OCCUR THROUGH MUCH OF THE DAY. EXPECT A FRONT TO APPROACH BOTH LOCATIONS BETWEEN 20 AND 24Z TODAY. THIS WILL PRODUCE ANOTHER ROUND OF TSRA...BETWEEN 22Z AND 24Z AT MSL AND BETWEEN 00Z AND 03Z AT HSV TERMINALS. THIS WILL AGAIN LOWER VSBYS OR CIGS TO MVFR OR IFR CRITERIA. THE PASSAGE OF THE FRONT WILL SWITCH WINDS TO THE NW BY 03Z AT BOTH TERMINALS. PUT IN MVFR VSBYS FOR FOG DEVELOPEMENT FRIDAY MORNING. && .PREV DISCUSSION.../ISSUED 458 AM CDT THU MAY 26 2011/ CURRENT WATER VAPOR SATELLITE IMAGERY INDICATES THAT AN UPPER LOW OVER CENTRAL MISSOURI IS PROGRESSING SLOWLY EASTWARD AND SHOULD CONTINUE TO FILL AS IT APPROACHES THE MISSOURI-ILLINOIS BORDER LATER THIS MORNING. A WEAKENING SURFACE LOW ASSOCIATED WITH THIS FEATURE WILL LIKEWISE LIFT NORTHEASTWARD ALONG AND NORTH OF THE OHIO RIVER THROUGH THE MORNING. THE REMNANTS OF NUMEROUS SHOWERS AND THUNDERSTORMS -- WHICH DEVELOPED YESTERDAY ALONG A LOW-LEVEL TROUGH/CONFLUENCE AXIS EXTENDING SOUTHWARD FROM THE SURFACE LOW -- CONTINUE TO PROGRESS EASTWARD THROUGH THE LOWER TENNESSEE VALLEY... WITH LINGERING SHOWERS/STORMS POSSIBLE FOR THE REMAINDER OF THE MORNING. MODELS ARE IN GENERAL AGREEMENT THAT THE MISSISSIPPI VALLEY UPPER LOW AND ASSOCIATED SURFACE CYCLONE WILL BOTH CONTINUE TO WEAKEN AS THEY EJECT NORTHEASTWARD OVER THE OHIO VALLEY AND TOWARD THE SOUTHEASTERN GREAT LAKES REGION THROUGHOUT THE DAY TODAY. ANOTHER EPISODE OF CONVECTION IS EXPECTED TO DEVELOP AS THE TRAILING SURFACE TROUGH AXIS ADVANCES EASTWARD ACROSS THE REGION...WITH THIS MOST LIKELY TO OCCUR DURING THE AFTERNOON HOURS. OVERALL...MODELS SUGGEST A LOWER AREAL COVERAGE OF THUNDERSTORMS THIS AFTERNOON...WHICH SEEMS PLAUSIBLE AS EXTENSIVE CLOUDS AND LINGERING OUTFLOW AIR FROM THE CURRENT PRECIPITATION SHOULD LIMIT DESTABILIZATION TO SOME EXTENT... AND PWAT VALUES ARE ONLY FORECAST TO RECOVER INTO THE 1.2-1.3 INCH RANGE. DESPITE THIS...POINT FORECAST SOUNDINGS FROM THE NAM/GFS/UKMET/ECMWF ALL INDICATE STEEP MID-LEVEL LAPSE RATES AND SOUTHWESTERLY UNIDIRECTIONAL WIND PROFILES INCREASING TO 35-45 KNOTS ALOFT...WHICH WILL SUPPORT A THREAT FOR LARGE HAIL AND DAMAGING WINDS WITH THE STRONGEST UPDRAFTS. SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE EARLY EVENING HOURS ACROSS THE SOUTHEASTERN PORTION OF THE FORECAST AREA...BUT THE GREATEST FOCUS FOR PRECIPITATION BEYOND THIS POINT SHOULD SHIFT TO THE SOUTH AND EAST OF THE LOCAL AREA...AS THE LOW AND MID-LEVEL TROUGHS DRIFT EASTWARD TOWARD THE SOUTHERN APPALACHIANS AND BECOME MORE DIFFUSE. THE COMBINATION OF LIGHT NORTHWEST WINDS... CLEARING SKIES...AND LINGERING BOUNDARY LAYER MOISTURE WILL LIKELY RESULT IN AREAS OF MIST/FOG DEVELOPING OVERNIGHT. BY FRIDAY...WEAK SHORTWAVE RIDGING ALOFT WILL BUILD OVER THE AREA DOWNSTREAM FROM AN UPPER LOW SPREADING EAST-NORTHEASTWARD ACROSS THE NORTHERN PLAINS... AND THIS WILL LEAD TO DRY WEATHER CONDITIONS. HIGH TEMPERATURES MAY ACTUALLY BE A FEW DEGREES COOLER...IN REGIME DOMINATED BY MORNING CLOUDS AND LIGHT NORTHWEST FLOW AS SURFACE RIDGE AXIS SHIFTS EASTWARD ACROSS THE OHIO/TENNESSEE VALLEYS. MODELS INDICATE THAT THE MID-LEVEL ANTICYCLONE WILL BECOME EVEN MORE ESTABLISHED FROM FRIDAY NIGHT INTO SATURDAY NIGHT...AS ANOTHER UPPER LOW MOVES ONSHORE ALONG THE PACIFIC COAST AND BEGINS TO DIG SOUTHEASTWARD OVER THE GREAT BASIN. THIS WILL RESULT IN A CONTINUATION OF DRY WEATHER AND WARMER TEMPERATURES... ESPECIALLY AS WINDS RETURN FROM THE SOUTHEAST IN RESPONSE TO A DEEPENING LEE CYCLONE OVER THE SOUTHERN HIGH PLAINS. A DRY AND VERY WARM WEATHER PATTERN STILL APPEARS TO BE IN STORE FOR THE TENNESSEE VALLEY THROUGHOUT THE REMAINDER OF THE EXTENDED FORECAST PERIOD...ALTHOUGH A SUBSTANTIAL AMOUNT OF UNCERTAINTY EXISTS BETWEEN THE GFS/ECMWF REGARDING THE STRENGTH OF THE MID-LEVEL HIGH OVER NORTHERN ALABAMA/SOUTHERN MIDDLE TENNESSEE. DURING THE PERIOD FROM SUNDAY THROUGH WEDNESDAY...THE GFS MAINTAINS STRONGER MID-LEVEL RIDGING OVER THE AREA...AS THE PREVIOUSLY MENTIONED GREAT BASIN UPPER LOW BEGINS TO PIVOT NORTHEASTWARD ACROSS THE NORTHERN ROCKIES/PLAINS. THE ECMWF...ON THE OTHER HAND...DEVELOPS A WEAK CUTOFF UPPER LOW OVER FLORIDA AND ADJACENT PORTIONS OF THE EASTERN GULF...BEFORE RETROGRADING THIS FEATURE TO THE SOUTHWEST. THE ONLY REAL EFFECT THAT THIS FEATURE MAY HAVE IS TO INCREASE CLOUD COVER AND REDUCE HIGH TEMPERATURES SOMEWHAT DURING THE UPCOMING WARM PERIOD...BUT WILL GENERALLY NOT DEVIATE MUCH FROM MEXMOS TEMPERATURE GUIDANCE DURING THE EXTENDED PERIOD. NEEDLESS TO SAY...RAIN CHANCES WILL BE VERY LOW...AND MAY ONLY INCREASE SLIGHTLY WITH THE PASSAGE OF A WEAK COOL FRONT LATE NEXT WEEK. .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && AVIATION...20 DISCUSSION...DD
Hazardous weather outlook, May 26, 5:36 AM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 536 AM CDT THU MAY 26 2011 ALZ001>010-016-TNZ076-096-097-271015- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 536 AM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE PORTION OF THE FORECAST AREA ALONG AND EAST OF A LINE EXTENDING FROM LYNCHBURG TENNESSEE...TO HUNTSVILLE AND CULLMAN. A FEW STORMS IN THIS REGION MAY BE SEVERE...ESPECIALLY FROM LATE MORNING THROUGH THE AFTERNOON... WITH LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTING STRIKES BEING THE PRIMARY THREATS. OTHERWISE...SCATTERED THUNDERSTORMS ARE EXPECTED TODAY FOR THE REMAINDER OF NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE. GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITH THIS ACTIVITY. THUNDERSTORM CHANCES WILL LINGER ACROSS THE SOUTHEAST PORTION OF THE REGION THROUGH EARLY THIS EVENING. AS SKIES BEGIN TO CLEAR WITH THE PASSAGE OF A WEAK COLD FRONT... PATCHY FOG MAY DEVELOP ACROSS MOST OF THE AREA BY EARLY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE FROM LATE MORNING THROUGH LATE AFTERNOON. 70/DD
In the hours before
Special weather statement, May 26, 5:59 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
559 AM CDT THU MAY 26 2011
TNZ076-096-097-261145-
FRANKLIN-LINCOLN-MOORE-
559 AM CDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...LINCOLN AND MOORE
COUNTIES UNTIL 645 AM CDT...
AT 554 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BOONSHILL TO
TONEY...MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
PETERSBURG...HOWELL.
SKINEM...CHESTNUT RIDGE.
MULBERRY...MOLINO.
KELSO.
SMITHLAND.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3538 8624 3538 8627 3536 8623 3535 8619
3537 8616 3536 8604 3529 8591 3525 8591
3499 8666 3500 8679 3527 8678 3527 8674
3530 8671 3535 8660 3538 8659 3537 8648
3534 8642 3542 8626
TIME...MOT...LOC 1059Z 233DEG 47KT 3528 8668 3496 8671
SLSpecial weather statement, May 26, 6:29 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
629 AM CDT THU MAY 26 2011
ALZ005-006-009-TNZ096-097-261215-
FRANKLIN-JACKSON-LIMESTONE-LINCOLN-MADISON-
629 AM CDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...JACKSON...LIMESTONE...
LINCOLN AND MADISON COUNTIES UNTIL 715 AM CDT...
AT 626 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLANCHE TO FRENCH
MILL...MOVING NORTHEAST AT 50 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
CARMARGO...TONEY.
SKINEM...BELLEVIEW.
MOLINO...FISK.
KELSO...LINCOLN.
SMITHLAND...FLINTVILLE.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3518 8621 3492 8621 3470 8698 3500 8687
3500 8684 3507 8684 3515 8636 3513 8636
3514 8635 3513 8631 3514 8630 3515 8632
3516 8630
TIME...MOT...LOC 1128Z 244DEG 42KT 3501 8672 3482 8684
SLSpecial weather statement, May 26, 6:37 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
637 AM CDT THU MAY 26 2011
ALZ002-003-261200-
COLBERT-FRANKLIN-
637 AM CDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND FRANKLIN COUNTIES
UNTIL 700 AM CDT...
AT 637 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HODGES...OR 13 MILES SOUTHEAST OF RED BAY...
MOVING NORTHEAST AT 45 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
ROCKWOOD...SPRUCE PINE.
ISBELL.
THARPTOWN...PLEASANT RIDGE.
NEWBURG...LITTLEVILLE.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3432 8805 3439 8813 3466 8771 3451 8753
3443 8753 3431 8780
TIME...MOT...LOC 1137Z 238DEG 38KT 3439 8787
SLSpecial weather statement, May 26, 7:38 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
738 AM CDT THU MAY 26 2011
ALZ003>005-007-261345-
FRANKLIN-LAWRENCE-LIMESTONE-MORGAN-
738 AM CDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...LAWRENCE...LIMESTONE
AND MORGAN COUNTIES UNTIL 845 AM CDT...
AT 732 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEWBURG...OR 10 MILES EAST OF
RUSSELLVILLE...MOVING NORTHEAST AT 35 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LANDERSVILLE.
HATTON...NE SMITH.
MOULTON.
TOWN CREEK.
COURTLAND...NORTH COURTLAND.
CHALYBEATE SPRINGS...WHEELER.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3451 8768 3457 8760 3457 8752 3465 8748
3466 8744 3469 8745 3479 8732 3475 8729
3475 8726 3478 8727 3481 8722 3487 8721
3490 8718 3460 8693 3435 8758
TIME...MOT...LOC 1238Z 241DEG 30KT 3448 8751
SSLocal storm report, May 26, 7:39 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
739 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 AM TSTM WND DMG HUNTSVILLE 34.73N 86.59W
05/26/2011 MADISON AL TRAINED SPOTTER
SEVERAL LARGE TREES DOWN ON RIMEVILLAGE DR BEHIND THE
LOCAL TARGET OFF OF UNIVERSITY DR.
&&
JSSpecial weather statement, May 26, 8:16 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 816 AM CDT THU MAY 26 2011 ALZ005-006-TNZ096-261400- LIMESTONE-LINCOLN-MADISON- 816 AM CDT THU MAY 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE...LINCOLN AND MADISON COUNTIES UNTIL 900 AM CDT... AT 813 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FRENCH MILL...OR 6 MILES WEST OF MADISON... MOVING NORTHEAST AT 35 MPH. WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HARVEST...REDSTONE ARSENAL. HUNTSVILLE...TONEY. NORMAL...GLADSTONE. MERIDIANVILLE...HAMPTON COVE. MOORES MILL...HAZEL GREEN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3464 8635 3460 8687 3476 8698 3511 8671 TIME...MOT...LOC 1316Z 241DEG 30KT 3473 8682 SS
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 10:17 PM CDT | Special Weather Statement | HUN | Colbert | 28 min |
| May 25, 10:29 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 31 min |
| May 25, 10:46 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 44 min |
| May 25, 10:54 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 21 min |
| May 25, 11:11 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 19 min |
| May 25, 11:25 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Madison and 1 more | 50 min |
| May 25, 11:33 PM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 27 min |
| May 26, 12:02 AM CDT | Tornado Warning | HUN | Limestone, Madison | 13 min |
| May 26, 12:10 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Limestone, Madison, Morgan | 35 min |
| May 26, 12:21 AM CDT | Special Weather Statement | HUN | Morgan | 24 min |
| May 26, 12:46 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 29 min |
| May 26, 12:47 AM CDT | High Wind Warning | HUN | DeKalb, Jackson, Marshall | 101 min |
| May 26, 12:50 AM CDT | Special Weather Statement | HUN | Morgan | 25 min |
| May 26, 1:18 AM CDT | Special Weather Statement | HUN | Cullman, Marshall | 27 min |
| May 26, 1:44 AM CDT | Special Weather Statement | HUN | DeKalb, Jackson, Marshall | 31 min |
| May 26, 2:14 AM CDT | Special Weather Statement | HUN | Cullman | 46 min |
| May 26, 2:58 AM CDT | Special Weather Statement | HUN | Cullman, Marshall | 47 min |
| May 26, 3:38 AM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 52 min |
| May 26, 3:46 AM CDT | Special Weather Statement | HUN | Cullman | 44 min |
| May 26, 3:51 AM CDT | Special Weather Statement | HUN | Lauderdale | 39 min |
| May 26, 4:06 AM CDT | Special Weather Statement | HUN | Franklin | 39 min |
| May 26, 4:30 AM CDT | Special Weather Statement | HUN | Colbert, Franklin | 30 min |
| May 26, 4:32 AM CDT | Special Weather Statement | HUN | Lauderdale | 28 min |
| May 26, 4:43 AM CDT | Special Weather Statement | HUN | Lauderdale | 32 min |
| May 26, 4:55 AM CDT | Special Weather Statement | HUN | Franklin | 50 min |
| May 26, 5:19 AM CDT | Special Weather Statement | HUN | Lawrence, Limestone | 41 min |
| May 26, 5:39 AM CDT | Special Weather Statement | HUN | Limestone, Madison | 51 min |
| May 26, 5:53 AM CDT | Special Weather Statement | HUN | Limestone | 37 min |
| May 26, 6:29 AM CDT | Special Weather Statement | HUN | Madison | 46 min |
| May 26, 6:37 AM CDT | Special Weather Statement | HUN | Franklin | 23 min |
| May 26, 7:38 AM CDT | Special Weather Statement | HUN | Lawrence | 67 min |
| May 26, 8:16 AM CDT | Special Weather Statement | HUN | Madison | 44 min |
| May 26, 9:17 AM CDT | Special Weather Statement | HUN | Lawrence | 43 min |
| May 26, 9:55 AM CDT | Special Weather Statement | HUN | Morgan | 50 min |
| May 26, 10:53 AM CDT | Special Weather Statement | HUN | Madison | 37 min |
| May 26, 11:10 AM CDT | Special Weather Statement | HUN | Jackson | 65 min |
| May 26, 11:35 AM CDT | Special Weather Statement | HUN | Jackson | 40 min |
| May 26, 11:40 AM CDT | Special Weather Statement | HUN | Madison | 50 min |
| May 26, 12:08 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 39 min |
| May 26, 12:37 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 38 min |
| May 26, 1:14 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 16 min |
| May 26, 1:57 PM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 48 min |
| May 26, 2:19 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 41 min |
| May 26, 3:39 PM CDT | Special Weather Statement | HUN | Jackson | 36 min |
| May 26, 4:16 PM CDT | Special Weather Statement | HUN | Marshall | 29 min |
| May 26, 4:40 PM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 50 min |
| May 26, 5:23 PM CDT | Special Weather Statement | HUN | DeKalb | 52 min |
| May 26, 5:35 PM CDT | Special Weather Statement | HUN | Marshall | 40 min |
| May 26, 6:10 PM CDT | Special Weather Statement | HUN | Jackson | 50 min |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.